| Model Number |
HBYTETRAY |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Deformity/ Disfigurement (2360); Tissue Breakdown (2681)
| Date of Event |
08/30/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient stated that they experienced bite concerns and mobility due to byte aligners.
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.